# SDR RAIA00512004

- Difficulty date: December 3, 2004
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N838HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145321
- Aircraft time: 12,248 hours, 10,502 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Filter
- Condition: Dirty
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 7970 - ORD - ON CLIMB-OUT, BLEED NR 1 OVER-TEMP INDICATION APPEARED ON THE EICAS.  MAINTENANCE CLEANED THE FAN AIR VALVE FILTER AND PERFORMED A SYSTEM TEST.
